I am suffering from anxiety and a friend of mine told me that Lamictal might help me. I don't know anything about this medication so I was wondering if anyone here has any experience regarding this medication. I am mostly curious to know about its side effects since I am probably going to give it a try. I just want to know what to expect so I don't freak out if I start having any of the side effects which are connected with this medication. Do you happen to know if everyone is allowed to use lamictal, I mean, it's safe for everyone?
I wouldn't recommend this medication to anyone. You should only use it if your doctor tells you to use it. This medication has literally bunch of possible side effects, I think it has most of side effects out of all medications that I know about.
These side effects include ataxia, blurred vision, diplopia, dizziness, drowsiness, headache, insomnia, nausea, rhinitis, skin rash, tremor, vomiting, abdominal pain, fever, dysmenorrhea, dyspepsia, vaginitis, abnormal gait, bronchitis, constipation, pain, pruritus, weakness, and emotional lability. This list goes on and on because there are many more side effects but I can't remember them all, I guess you can find more on the internet.
Nina is right, this medication has way too many possible side effects, I have no idea why is it still being used since there are better medications nowadays, way better medications without so many side effects.
Have you heard about this sort of new medication called ketamine? It is supposed to be a miracle cure for anxiety and depression, you should probably check this one out. You should still talk to your doctor first about this, ask him, I think that he will tell you that it works great and he might suggest you as well to start using this one.
When my doctor tried to convince me that the best medicine for me is Lamictal and that I should use it, I was against it somehow because I have heard that this medicine can make some damage and I really don't need that in my life.
I am not saying nothing against it, on contrary, I am just saying that I didn't wanted to use it. Some of the most common side - effects that this medicine can cause are:
- blurred vision on daily basis,
- changes in vision on daily basis as well,
- double vision
- poor coordination
- skin rash.
I believe that the skin rash is most common of them all.
Hi there. I was using this medication and I had some side - effects at the beginning, that is true. But those side - effects just disappear after a couple of days thanks to my doctor. When I told him that I am dealing with them, he told me that I should continue to take medicine because he didn't want to start with some other therapy. But the only condition to keep with this therapy was to visit him everyday and to tell him all changes that I am dealing with. I didn't have a lot of them. I was dealing with skin rash and with small fever. But those things would go away very soon. Like I told you, after 15 days I think I was like a new person again!
Well, the list of the side - effects is a little bit long. I am glad that someone find this medication helpful, but if you ask me I need to tell that I agree with Nina - I would not recommend this medicine to anyone. On the market there are so many good medications to deal with anxiety and you should definitely tell your friend to consult his doctor very well. Not just with his doctor, he should seek other opinion as well. Joint pain, loss of appetite, mood changes and neck pain are just some of side - effects from huge list.